# SDR RAAA97E9012

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 1 CHECK, FOUND NR 2 NACELLE INBD UPPER SKIN CRACKED AT NAC STA 10.  REPAIRED PER SRM 54-2-1, PG 5 FIG 3 C/N 26.
